# SDR CALA2009091500549

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 31,002 hours, 16,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R-1 DOOR AND LEFT SIDE OVERWING HATCH, EMERGENCY LIGHTS OUT.  TROUBLESHOT AND FOUND BULBS BURNT, ALSO SYSTEM LOW ON CHARGE.  REMOVED AND REPLACED BULBS.  CHARGED EMERGENCY LIGHT SYSTEM PER 33-51-51-/201, OPS CHECK GOOD.
